# SDR COMA960097

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 395OFS2
- Condition: Malfunction
- Location: Lt Nacelle
- Part time: 19,507 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD WING DE-ICE SYSTEM IS INOPERATIVE.  REPLACED THE LT DE-ICE DISTRIBUTOR VALVE.
